# SDR DALA2023042503211

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,683 hours, 33,167 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DURING SVC FOUND EMERGENCY LIGHT INOP AT SEAT 4C. CORRECTIVE ACTION: REPAIRED BROKEN WIRE PER A320 AMM 31-51. OK FOR SERVICE. (4122159)
